# SDR TRBA2010015

- Difficulty date: March 17, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N533AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 533
- Aircraft time: 21,034 hours, 23,683 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR EMERGENCY EXIT LIGHT IS OUT.  REMOVED EMERGENCY GROUND ILLUMINATION LIGHT FROM LOWER STEP.  RESOLDERED GROUND WIRE TO SOCKET TERMINAL .  REINSTALLED LIGHT ASSY AND OPS CHECKED IAW JIC 33-50 AND 33-51.
